Well, I was just admitted finally to hosp for 5 days. They initially only planned to keep me overnight or 2 days after going through their tests, but ended up longer due to various factors. They were trying to find out why my insulin tolerance test showed adrenal insufficiency, why i get no stress response. Because im very thin and have severe digestive problems, they thought it might be nutritional (like I might just not be eating enough) that caused the problem. I knew this wasn't the right area to be looking. In fact nearly everything they did I was sure wasn't going to show much. As thought, almost every test came back normal. They tested all the major nutrients like B12, folate, calcium, magnesium, other various vitamins etc. Of course as i have a decent diet and take alot of good supps, all these levels were great, surpisingly to them. The only thing is that my vitamin D was at the very bottom end of the normal scale, almost defficient. Suprised because i take calcium with D in it, and also 1000iu of D daily. They said to increase the D to 2000. I know D is important, but it cannot be causing the dread I have been going through. I ended up being in longer because at the mo i have a severe toe infection, which has been there for about 2 months. I can barely walk on it and its been bleeding the whole time. Very swollen etc. I really havent cared about this no matter how painful and bleeding, because my body has just been SO wrecked from this whole adrenal thing. in the end they seemed more interested in the toe than my major problem i came in for. They put me on a few doses of IV antibiotics (Cephazoline) which began to work on the toe, then, on my last day (yesterday) when i was due to be discharged, they put me on one of the strongest oral anti-biotics available - Moxyfloxacin. I thought that'd be fine.. but after about an hour of taking it, i had DREADFUL bowel pain, began to get really nauseous, much weaker and shakier, it completely screwed me. At this point i was kicked out of my room for the next patient who seemed young, strong and healthy, joking away with his family. I was put in a crappy side room on an uncomfortable physio bed because i couldnt be picked up for another 6 hours. I was so weak I could barely get on my feet, and the act of sitting up made me feel like vomiting every time, and was SO dizzy. I felt the horrible feeling of when cortisone is wearing off, and i had to have SO many doses just to get me through that afternoon. By last night when i finally went through the ordeal of getting taken home, I ended up at 75mg of hydrocortisone for the day. Even though i had so much, each time i felt my heart start going weak and very fast, and had to have more to settle it down. That one dose of antibiotic sent my body into chaos. It's sposed to be "amazing" they say, kills any bug in the body - one of the broadest spectrum. Well I personally think it's strong enough to kill PEOPLE its such a good antibiotic. There's no way im taking another dose, i'll go back to keflex. I was happy to make it home, but cried after I finally got here as I had to literally crawl up our ten steps with shaking arms and legs to get into our appartment, and crawl to the bed. I was / am so dissapointed that they can't offer me any more help. I literally feel like my body is falling apart, my legs and arms are so weak all the time. They just said "well as the tests are all normal, it's just your chronic fatigue and you'll have to manage it, get into a routine" -_- PLEASE. I HAD a routine before all this adrenal stuff started, I would drive, shop, rest, cook, rest, clean, rest, shower, etc. As far as CFS goes, i was managing before this horrible last 2 months. I have no idea why i've gone down so hard (well im assuming its the adrenal insufficiency), but then again I thought these higher doses of cortisone would help me function much better than they have. Im on approx 40mg a day, and days like yesterday, nearly up to 80mg. I feel so weird if i have that much. Some 'good' days i've managed to keep it down to 30mg, but that is the VERY lowest. As i've said before, I don't know how anyone can be on only 10 or 15mg a day. I've tried to space out lower doses, but it just gets to a point where my heart starts beating in this really horribly uncomfortable way, very weak and rapid.. and I just know its from not enough cortisol. So i take 5 or 10mg more, and within about 45minutes, the weak, rapid palps slow right down. therefore, how am i meant to lower the dose? I've been on it one month now. Im still bed bound almost all day every day. The cortisone is just helping me not to have a massive crash, not much else. I know i don't metabolize drugs well, and whatever small window of energy i get from the cort, its only at night time, after i've had doses all day. I've been wondering if i took a longer acting cortisone like prednisone, at lower doses, if my body only had to process that, then the effect lasted longer.. I could possibly lower the dose of the total for the day. I know its synthetic and HC is sposed to be matched to the bodies natural cortisol, but a sh*t load of good it's doing me right now hey? My body feels completely wrecked today after that antibiotic yesterday. I was sad that they made me go home feeling so terrible. Today I have a massive flare of fibro, every single muscle and joint is killing me, I feel just SO sick all over, like my body is completely toxic. It's possible that not having any of my supps for 5 days contributed, but i thought i'd only be in overnight. Oh also, i mentioned to them I've had a weird dizziness, like something swimming around in my head for the past 3 months, with a gradually increasingly loud ringing in my left ear (slightly on the right), but they pretty much just looked blankly didn't check anything in that area. I'm not giving up, but i can't see the light at the end of this awful tunnel im going through, it's like one long nightmare. So many days I feel like death is just around the corner.